CSN Login
Members Online: 5

You are here

Side effects of Tagrisso and / treatment

rhine2
Posts: 4
Joined: Feb 2021

Hello All

 have been diagnosed with non-small cell Lungcance in 2016 Oct. It was stage 4 metastatis.  It had spread to leisons in brain and pervic area and some lymph nodes.

 

I was fortunate enogih to get a oral teatment of TARCIvVA which kept me alve and well for a year.  Then the doctor switched me to TAgrisso as Tarciva effect seems to have diminoshed after my India tour where I had cougs and mucus. 

 

Tagrisso worked well till 2020 March when Covid-19 hit and was forced to stay hom and work. But in April time frame they saw ome new lesions in brain and felt Tagrisso does am having is not strong enough to address the leisons. So, my doctor / Oncologist increased the dosage from 80 mg/day to 160 mg/day. It helped controlling the brain leisons but increased my CK level past normal. SO, doctor switched me to alternale 1 and 2 tablets/day i.e. 80 mg one day and 160 next day. 

 

Thet surely lowered the CK to normal, but that increased dosage seems to come with a few side effects like 

 

1. Weakness in my waist down, legs - have terrible time walming normally.

 

2. Severe dryness in my eyes, especially the right one.

 

3. Double vision.

 

The doctors are baffled by the balnce issues - as the recent scan showed no brain leisons, lung cancer also under control.  

 

Dry eyes, and double vision - been pumping tear gel and hot compress sincce May 2020. No effect.

 

Now i  am on chemo threapy as the last scan shows a patch of cncer on my liver. I fishshed 4 such chemos, and now they wull put me onto maintainance chemo every 3 weeks.

 

Has anyone share my kind of experience ? I checked wirth opthalmologist (specialized in cancer related issues), regular eye doc as well. Gave me a prism glass to help me with double vision (works), Neurologist, ENT, etc still no help.

 

Appreciate the feedback and guidance from anyone.

Subscribe to Comments for "Side effects of Tagrisso and / treatment"